# SDR COMA0660313

- Difficulty date: April 25, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 26,648 hours, 23,814 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Tube
- Condition: Contaminated
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 5288 - ON TAKEOFF ROLL OBSERVED NO STANDBY INDICATION.  TAKEOFF ABORTED.  A/C FERRIED FROM YHZ TO CVG.  PURGED WATER FROM STANDBY PITOT SYSTEM.
